# SDR HNAA2014031200084

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 46,869 hours, 55,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1155691
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLEAR LENS ON EMERGENANCY FLOOR PATH LIGHTS ROW 12DF.  REMOVED BROKEN CLEAR LENS PLACED NEW CLEAR LENS TO BASE MATERIAL ROW 12DF AND SECURED OPS CHECK GOOD.
